# SDR DLM88982270

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENTS REPORTED SMOKE ODOR IN REAR TO MID CABIN AREA DURING TAKEOFF AS A/C WAS PASSING 6000 FT IN CLIMB.  POWER SET AT CLIMB SETTING, NO ABNORMAL ENG READINGS.  ODOR DISSIPATED AFTER POWER REDUCED TO IDLE TO LAND IN ATL.  INSPECTED APU AREA, NO ABNORMALITIES FOUND.  PERFORMED DUCT BURN OUT.
